Normal approximation for stabilizing functionals

Raphaël Lachièze-Rey, Matthias Schulte, J. E. Yukich

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)931-993
JournalAnnals of Applied Probability
Volume29
Issue number2
DOIs
Publication statusPublished - 1 Apr 2019

Cite this

Lachièze-Rey, R., Schulte, M., & Yukich, J. E. (2019). Normal approximation for stabilizing functionals. Annals of Applied Probability, 29(2), 931-993. https://doi.org/10.1214/18-AAP1405